Open Wilson lines and group theory of noncommutative Yang-Mills theory in two dimensions

Lori D. Paniak, Richard J. Szabo

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

The correlation functions of open Wilson line operators in two-dimensional Yang-Mills theory on the noncommutative torus are computed exactly. The correlators are expressed in two equivalent forms. An instanton expansion involves only topological numbers of Heisenberg modules and enables extraction of the weak-coupling limit of the gauge theory. A dual algebraic expansion involves only group theoretic quantities, winding numbers and translational zero modes, and enables analysis of the strong-coupling limit of the gauge theory and the high-momentum behaviour of open Wilson lines. The dual expressions can be interpreted physically as exact sums over contributions from virtual electric dipole quanta. © SISSA/ISAS 2003.

Original languageEnglish
Pages (from-to)625-659
Number of pages35
JournalJournal of High Energy Physics
Volume7
Issue number5
Publication statusPublished - 1 May 2003

Keywords

  • Non-Commutative Geometry
  • Nonperturbative Effects
  • Strong Coupling Expansion

Fingerprint Dive into the research topics of 'Open Wilson lines and group theory of noncommutative Yang-Mills theory in two dimensions'. Together they form a unique fingerprint.

  • Cite this